# SDR SWIA200515440

- Difficulty date: August 14, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 24,963 hours, 22,664 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE MESSAGE ON ED-1 AFTER PERFORMING CARGO SMOKE TEST.  REPLACED NR 2 CARGO SMOKE DETECTOR IAW MM 26-15-01.  OPERATIONAL CHECK GOOD, PN 473597-19; SN OFF 1727.
